# SDR ALGA2012042603

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- Aircraft time: 13,732 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Blower
- Part number: 407040303119
- Part serial: A283
- Condition: Damaged
- Location: Oil Cooler
- Part time: 13,732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF REPAIR TO OIL COOLER BLOWER ASSY, FOUND AND REPLACED ONE SHAFT (407-040-320-103, SN A-3283), BEARING JOURNAL WORN BEYOND LIMITS.  TWO NUTS (90-118-4) DAMAGED BEYOND LIMITS.  ONE SHIELD (407-040-328-101) DAMAGED BEYOND LIMITS, ONE BEARING (407-340-339-107, SN ZS28969) LOOSE ON SHAFT.
